So, I'm on Zoloft for PPD, and as soon as my dose was upped to 50mg I started having constant diarrhea every day. I was also having problems with gallstones during the time I started Zoloft. A couple weeks after I started 50mg, I had my gallbladder removed. (May 10th).
I'm still only on 50mg of Zoloft, and I occasionally feel like I need my dose upped. After being on the same dose for this long, shouldn't my body have adjusted to the Zoloft?
I know having the gallbladder removed could also cause diarrhea if not eating right, which I'm not exactly eating great. But it seems like no matter what I eat, I've got loose stools.
I've talked to the doctor about it, he didn't act concerned.
I'm just wondering, what could be causing it? The Zoloft still, the gall bladder with my diet, or a mix of both?
Other information: On Adderall as well, have never had digestive issues with it. I only drink water, sometimes a glass of lactaid milk in the morning with my pills, which on days I do this I have the runs 30min-1hr after finishing the glass. (Slightly lactose intolerant. Very slightly) I have Implanon. My diet consists of PB+J sandwiches, frozen chicken nuggets, yoghurt, ramen, pizza, mashed potatoes with cheese, Macaroni and cheese, biscuit/cheese/sausage sandwiches, and the occasional BK or Mcdonalds. Obviously some other things here and there, but nothing regular enough to effect my digestion for extended periods of time.View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.